# SDR 06FDEA03379

- Difficulty date: September 20, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: NRC6753504
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B HINGE SUPPORT FITTING SUSPECT CRACKED.  RT WING O/B FLAP REMOVED AND REPLACED AS PER AMM 27-50-30-4.  ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-00-830-805 AND AMM 27-50-00-830-806, FOUND SATIS.  REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100.
